Search Results for: toxic shock syndrome

1 2 3 16
A Clinical Atlas of 101 Common Skin Diseases

Phototoxic Dermatitis

  • at071g07.jpg
  • at071g08.jpg
  • at071g09.jpg
  • at071g10.jpg
  • at071g11.jpg
  • at071g12.jpg
  • at071g13.jpg
  • at071g14.jpg
  • at071g15.jpg
  • at071eg001.jpg

An inflammatory process that represents the combined effects of a toxic substance applied topically or administered systemically in combination with the effects of ultraviolet light, the result being a caricature of sunburn.

A Clinical Atlas of 101 Common Skin Diseases

Sweet’s Syndrome

  • at091g01.jpg
  • at091g02.jpg
  • at091g03.jpg
  • at091g04.jpg
  • at091g05.jpg
  • at091g06.jpg
  • at091g07.jpg
  • at091g08.jpg
  • at091g09a.jpg
  • at091g09b.jpg

An inflammatory process expressed clinically by markedly edematous acuminate papules and edematous plaques situated mostly on the face, upper part of the trunk, and arms, especially the hands, and often accompanied by fever and leukocytosis.

A Clinical Atlas of 101 Common Skin Diseases

Sweet’s Syndrome

An inflammatory process expressed clinically by markedly edematous acuminate papules and edematous plaques situated mostly on the face, upper part of the trunk, and arms, especially the hands, and often accompanied by fever and leukocytosis. It may…

Therapeutic Strategies in Dermatology

Sweet’s Syndrome (Acute Febrile Neutrophil Dermatosis)

An inflammatory process expressed clinically by markedly edematous acuminate papules and edematous plaques situated mostly on the face, upper part of the trunk, and arms, especially the hands, and often accompanied by fever and leukocytosis. It may…

Therapeutic Strategies in Dermatology

Behçet Syndrome

An inflammatory process expressed clinically by markedly edematous acuminate papules and edematous plaques situated mostly on the face, upper part of the trunk, and arms, especially the hands, and often accompanied by fever and leukocytosis. It may…

Therapeutic Strategies in Dermatology

Sweet’s Syndrome (Acute Febrile Neutrophil Dermatosis): Key Points

…rs of inflammation such as leukocytosis or elevated erythrocyte sedimentation rate. Extracutaneous manifestations of Sweet’s syndrome may occur. Sweet’s syndrome may be idiopathic or seen in association with other systemic illnesses, most commonly…

Therapeutic Strategies in Dermatology

Stings: Key Points

…of prior sensitization. Introduction The order hymenoptera includes bees, wasps, hornets, and ants. Hymenoptera stings cause toxic and allergic reactions. Toxic reactions, also termed local reactions, result from local tissue effects of venom…

Therapeutic Strategies in Dermatology

Vascular Birthmarks: Key Points

…with a syndrome with extracutaneous manifestations. Anatomic location of the PWS can be helpful to raise suspicion for such syndromes. For example, those involving the V1 distribution on the face have a risk of Sturge-Weber syndrome. All…

Therapeutic Strategies in Dermatology

Erythema Multiforme: Key Points

…virus) and is typically a self-limited process. EM major, according to some authors, may be synonymous with Stevens-Johnson syndrome (SJS) and entails a more severe clinical syndrome with more atypical target lesions and pronounced mucosal…

Therapeutic Strategies in Dermatology

Viral Exanthems: Initial Evaluation

…on the face and extensor surfaces of extremities. Worldwide, the most common viral infection associated with Gianotti-Crosti syndrome is hepatitis B virus; in the United States, the most common viral infection associated with Gianotti-Crosti…

Therapeutic Strategies in Dermatology

Drug Eruptions: Therapy

…ids have been associated with increased morbidity when used in some systemic drug eruptions such as TEN. If the patient has systemic involvement concerning for drug hypersensitivity reaction, Stevens-Johnson syndrome, or toxic epidermal necrolysis….

Therapeutic Strategies in Dermatology

Sweet’s Syndrome (Acute Febrile Neutrophil Dermatosis): Treatment

…ein electrophoresis or immunofixation electrophoresis, or by bone marrow biopsy if there is high clinical suspicion. Sweet’s syndrome may be triggered by medications; a review of the patient’s medication list and empiric discontinuation of classic…

1 2 3 16